# SDR AWXA200700057

- Difficulty date: December 13, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 656717217
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION AROUND LEFT WING MAIN LANDING GEAR SUPPORT BEAM, AFT CENTER ATTACH FITTING, FASTENER  HOLES, WS 113.895.  REPLACED LEFT WING MAIN LANDING GEAR SUPPORT BEAM, AFT CENTER FITTING, WS 113.895 IAW B737 - 300 AMM 51-15-00.
